MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; LOGIC TIBIA PS MOD INSRT SZ 4 15MM

EXACTECH, INC. OPTETRAK; LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Model Number 02-012-35-4015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 9.91 years since initial implant, this female patient with bmi 32.1 underwent a right side tka and was implanted with an exactech uhmwpe insert, serial # (b)(4).On (b)(6) 2020, the patient underwent revision due to a periprosthetic fracture.No additional information is available or forthcoming.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the fracture and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.

Brand Name
OPTETRAK
Common Device Name
LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13453243
Report Number1038671-2022-00175
Device Sequence Number4627850
Product Code JWH
UDI-Device Identifier10885862001917
UDI-Public10885862001917
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2014
Device Model Number02-012-35-4015
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale